loading page

Guillain-Barré Syndrome Following COVID-19 Vaccine: a case-report
  • Mohammad Sadegh Fakhari,
  • Leila Poorsaadat ,
  • Behnam Mahmoodiyeh
Mohammad Sadegh Fakhari
Arak University of Medical Sciences
Author Profile
Leila Poorsaadat
Arak University of Medical Sciences
Author Profile
Behnam Mahmoodiyeh
Arak University of Medical Sciences
Author Profile

Abstract

Coronavirus disease is a viral infection affecting different organs with various morbidities and mortality. Vaccines are used to control the disease. COVID-19 vaccines have brought many benefits but their adverse effects should not be ignored. Here, we report a case of Guillain-Barré Syndrome Following Sinopharm COVID-19 Vaccine.
06 Sep 2022Submitted to Clinical Case Reports
07 Sep 2022Submission Checks Completed
07 Sep 2022Assigned to Editor
16 Sep 2022Reviewer(s) Assigned
23 Sep 2022Review(s) Completed, Editorial Evaluation Pending
23 Sep 2022Editorial Decision: Revise Minor
24 Sep 20221st Revision Received
27 Sep 2022Submission Checks Completed
27 Sep 2022Assigned to Editor
27 Sep 2022Review(s) Completed, Editorial Evaluation Pending
30 Sep 2022Editorial Decision: Accept